Multifractal spectra of Birkhoff averages for a piecewise monotone interval map

Tom 208 / 2010

Franz Hofbauer Fundamenta Mathematicae 208 (2010), 95-121 MSC: 37E05, 37B40, 37D35. DOI: 10.4064/fm208-2-1

Streszczenie

We study the entropy spectrum of Birkhoff averages and the dimension spectrum of Lyapunov exponents for piecewise monotone transformations on the interval. In general, these transformations do not have finite Markov partitions and do not satisfy the specification property. We characterize these multifractal spectra in terms of the Legendre transform of a suitably defined pressure function.

Autorzy

  • Franz HofbauerInstitut für Mathematik
    Universität Wien
    Nordbergstrasse 15
    1090 Wien, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek